# SDR CALA2009021200092

- Difficulty date: February 11, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 44,255 hours, 11,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5016
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CORROSION AT FLOORBEAM STA 740 LBL-13 THRU RBL-16.  REPAIRED FLOORBEAM STA 740 LBL-13 TO RBL-16 REF SRM 53-00-51 REPAIR 3 FIG 201.  SHIMMED FLOORBEAM STA 720 TO 740 RBL-16 REF ECRA 5310-04901 REV A.
